Friday, 11 November 2016

First Aid for Drug Overdose

When the drug is given to the body beyond the recommended levels, drug overdose occurs. This overdose could also be resulted to a serious toxic state or even cause the death.


Symptoms of Drug Overdose


The person might become unconscious.

The overdose drug can cause to run into the state of confusion.

The person might get dizziness.

If the affect is severe, he or she may get fainted.

The person would have difficulty in breathing.

Vomiting could be started.

Breathing of the person would become slow.

The pulse and also heart rate would start functioning slow.

The lips and nails could turn to be in blue color. It might be happened as the oxygen levels would start lowering. 



First Aid for Drug Overdose


Immediately clear the airway.

Check the pulse and breathing of the person.

It might be necessary to go for artificial intelligence.

Put the person into the recovery position, if he or she becomes unconscious, but still have pulse and breathing. 

Call immediately for an ambulance.

Keep monitoring the pulse and breath.

Do not try to make the person to vomit. Carry the sample of the vomit for further medical tests.

No comments:

Post a Comment